# SDR AWXA200601435

- Difficulty date: July 24, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202300000
- Condition: Cracked
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - THE FLOOR PANEL NR 151 FF IN AFT CARGO COMPARTMENT WAS FOUND WITH CRACKS.  THE FLOOR PANEL NR 151 FF IN AFT CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-02-00 PAR 8C.
